# SDR USAASB98081

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 05630606
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MCO - FLT 254 - THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED OVER MCO AT 25,000 FEET.  CREW REDUCED POER AND LIGHT WENT OUT, BUT THEN REILLUMINATED AND REMAINED ON EVEN AT IDLE.  CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO MCO WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 5 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL FILTER.  NO DEFECTS OR DEBRIS NOTED.  ALSO, REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  RAN ENGINE.  LEAK CHECK AND OPS CHECK GOOD.  (M)
